논문KCI 등재
Coeefficient Estimates for a Subclass of Bi-univalent Functions Defined by S al agean Type q-Calculus Operator
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we introduce and investigate a new subclass of bi-univalent functions defined by S˘al˘agean q-calculus operator in the open disk U. For functions belonging to the subclass, we obtain estimates on the first two Taylor-Maclaurin coefficients |a2| and |a3|. Some consequences of the main results are also observed.
Abstract
In this paper, we introduce and investigate a new subclass of bi-univalent functions defined by S˘al˘agean q-calculus operator in the open disk U. For functions belonging to the subclass, we obtain estimates on the first two Taylor-Maclaurin coefficients |a2| and |a3|. Some consequences of the main results are also observed.
참고문헌 (33)
- S. Altinkaya, "Faber polynomial coefficient bounds for a subclass of biunivalent functions", Stud. Univ. Babes-Bolyai Math, 61(1), pp.37~44 (2016)
- L. D. Branges, "A proof of the Bieberbach conjecture", Acta. Math, 154, pp.137~152 (1985)
- D. A. Brannan, "Aspect of contemporary complex analysis", Proceedings of the NATO Advanced Study Institute (University of Durham, Durham, pp.79~95 (1980), Academic Press
- D. A. Brannan, "Mathematical Analysis and its Applications(Kuwait, 1985)", pp.53~60 (1988), Pergamon Press, Elsevier science Limited
- S. Bulut, "Coefficient estimates for a class of analytic and bi-univalent functions", Novi Sad J. Math, 43(2), pp.59~65 (2013)
- M. C aglar, "Second Hankel determinant for certain subclasses of bi-univalent functions", Turkish J. Math, 41, pp.694~706 (2017)
- P. L. Duren, "Grundlehren der Mathematischen Wissenschaften, Band 259" (1983), Springer-Verlag
- B. A. Frasin, "New subclasses of bi-univalent functions", Appl. Math. Lett, 24, pp.1569~1573 (2011)
- G. Gasper, "Basic Hypergeometric Series" (1990), Cambridge University Press
- M. E. H. Ismail, "A generalization of starlike functions", Complex Variables Theory Appl, 14, pp.77~84 (1990)
- P. N. Kamble, "Initial coefficient estimates for bi-univalent functions", Far East J. Math, 105(2), pp.271~282 (2018)
- A. Y. Lashin, "On certain subclasses of analytic and bi-univalent functions", J. Egyptian Math. Soc, 24, pp.220~225 (2016)
- M. Lewin, "On a coefficient problem for bi-univalent functions", Proc. Amer. Math. Soc, 18, pp.63~68 (1967)
- E. Netanyahu, "The minimal distance of the image boundary from the origin and second coefficient of a univalent function in |z| < 1", Arch. Rational Mech. Anal, 32, pp.100~112 (1969)
- S. Porwal, "On a new subclass of bi-univalent functions", J. Egyptian Math. Soc, 21, pp.190~193 (2013)
- S. D. Purohit, "Certain subclasses of analytic functions associated with fractional q-calculus operators", Math. Scand, 109(1), pp.55~70 (2011)
- G. S. Salagean, "Subclasses of univalent functions, Complex Analysis - Fifth Romanian Finish Semina", Bucharest, 1, pp.362~372 (1983)
- H. M. Srivastava, "Univalent Functions; Fractional Calculus; and Their Applications", pp.329~354 (1989), Halsted Press,John Wiley and Sons
- H. M. Srivastava, "Hankel determinant for a subclass of bi-univalent functions defined by using a symmetric q-derivative operator", Filomat, 32, pp.503~516 (2018)
- H. M. Srivastava, "Coefficient estimates for a subclass of analytic and bi-univalent functions", J. Egyptian Math. Soc, 23, pp.242~246 (2015)
- H. M. Srivastava, "Coefficient estimates for a general subclass of analytic and bi-univalent functions", Filomat, 27(5), pp.831~842 (2013)
- H. M. Srivastava, "Coefficient bounds for a certain class of analytic and bi-univalent functions", Filomat, 29, pp.1839~1845 (2015)
- H. M. Srivastava, "Faber polynomial coefficient estimates for bi-univalent functions defined by the Tremblay fractional derivative operator", Bull. Iranian Math. Soc, 44(1), pp.149~157 (2018)
- H. M. Srivastava, "Coefficient estimates for some subclasses of m-fold symmetric bi-univalent functions", Acta Univ. Apulensis Math. Inform, 41, pp.153~164 (2015)
- H. M. Srivastava, "Initial coefficient estimates for some subclasses of m-fold symmetric bi-univalent functions", Acta Math. Sci. Ser. B (Engl. Ed.), 36, pp.863~871 (2016)
- H. M. Srivastava, "Coefficient estimates for some general subclasses of analytic and bi-univalent functions", Afr. Mat, 28, pp.693~706 (2017)
- H. M. Srivastava, "Coefficient estimates for certain subclasses of meromorphically bi-univalent functions", Palest. J. Math, 5, pp.250~258 (2016)
- H. M. Srivastava, "Certain subclasses of analytic and bi-univalent functions", Appl. Math. Lett, 23, pp.1188~1192 (2010)
- H. M. Srivastava, "Some general coefficient estimates for a new class of analytic and bi-univalent functions defined by a linear combination", Filomat, 32(4), pp.1313~1322 (2018)
- D. Styer, "Results on bi-univalent functions", Proc. Amer. Math. Soc, 82, pp.243~248 (1981)
- H. Tang, "The Fekete-Szego functional problems for some classes of m-fold symmetric bi-univalent functions", J. Math. Inequal, 10, pp.1063~1092 (2016)
- Q.-H. Xu, "Coefficient estimates for a certain subclass of analytic and bi-univalent functions", Appl. Math. Lett, 25, pp.990~994 (2012)
- Q.-H. Xu, "A certain general subclass of analytic and bi-univalent functions and associated coefficient estimate problems", Appl. Math. Comput, 218, pp.11461~11465 (2012)
관련 논문AI추천
Coefficient bounds for a subclass of bi-univalent functions associated with Dziok-Srivastava operatorMohammad Mehdi Shabani, Saeed Hashemi Sababe강원경기수학회 · 한국수학논문집2022 · 제30권 제1호COEFFICIENT ESTIMATES OF BI-UNIVALENT FUNCTIONS OF COMPLEX ORDER ASSOCIATED WITH RAFID-OPERATORG. Murugusundaramoorthy, T. Janani장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2015 · 제18권 제4호Coefficient estimates of classes of q-starlike and q-convex functionsHUDA ALDWEBY, MASLINA DARUS장전수학회 · Advanced Studies in Contemporary Mathematics2016 · 제26권 제1호Coefficient Estimates for Salagean Type $\lambda$-bi-pseudo-starlike FunctionsSahsene Altinkaya, Santosh Joshi, Sibel Yalcin경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2017 · 제57권 제4호Coefficient Estimates for a Subclass of Bi-univalent Functions Associated with Symmetric q-derivative Operator by Means of the Gegenbauer PolynomialsAla Amourah, Basem Aref Frasin, Tariq Al-Hawary경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2022 · 제62권 제2호Coefficient bounds for bi-univalent analytic functions associated with Hohlov operatorG. Murugusundaramoorthy, TRAILOKYA PANIGRAHI장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2013 · 제16권 제1호
이 간행물의 다른 논문 (14건)
Preservers of Gershgorin Set of Jordan Product of MatricesSandeep Kanodia, Kilambi Santaram, Manoj Joshi, Kota Nagalakshmi Rajeshwaripp. 589-597On a Generalization of the Pentagonal Number TheoremHo-Hon Leungpp. 599-613Certain Models of the Lie Algebra K5 and Their Connection with Special FunctionsGeeta Rani, Sarasvati Yadavpp. 615-625Regularity of a Particular Subsemigroup of the Semigroup of Transformations Preserving an EquivalenceJittisak Rakbudpp. 627-635On [m,C]-symmetric OperatorsMuneo Cho, Jun Tomiyama, Muneo Cho, K^otar^o Tanahashipp. 637-650
